I recently finished taking cipro for a UTI a few

Patient

Q: I recently finished taking cipro for a UTI a few weeks ago. I now have a slight vaginal odor which is not normal. Is this from my antibiotic or something else? How can I treat it?

Doctor

A:   Hello dear,
Thanks for trusting us about your health care.

I can understand your concern here.
The yeast infection is very common after antibiotic treatment .
So maybe you get yeast infection due to antibiotics treatment for long time.
So you should consult a Gynecologist and take a vaginal swab for culture and sensitivity and took treatment accordingly.

Hope it is useful, feel free to discuss more.
Regards

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews